Sexual Side Effects

Sexual dysfunction is the most common sexual side effect that results from drugs like antidepressants. The common symptoms include decreased libido, loss of sexual excitement, delayed or absent orgasm, lack of sensation, numbness in vagina and nipples (in women).

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is penis size of 3.5 inches on erection smaller than the average?

Query: Hello doctor, I am 25 years old. I have a small penis (size about 3.5 inches after erection) and night falls five to seven times in a month. My height is 168 cm and weighs about 59 kg. I am unmarried, doing shift duty. I sleep usually six to eight hours a day. I have not taken any medical treatment...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. From the mentioned parameters there is nothing normal other than night fall which is five to seven times per month. Regarding night falls, I like to inform you that this is a natural process. Our body keeps on producin...  Read Full »

Are drug induced sexual side effects reversible?

Query: Hello doctor, The medicines used are Formoflo inhaler, Asthalin tablet, and Lukast tablet. Will these lead to sexual problems as side effects? Is it reversible?  Read Full »


Dr. Pankaj Mittal

Psychiatrist, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. You have given very little information regarding your query. Actually the side effects of every drug depend on age, sex, duration of use, and doses of that drug. However, as all inhalant acts locally it cause very rare or nil affects to the systems. They are usually ...  Read Full »

Kindly suggest treatment for penis fissures

Query: Hello doctor,Under the left side tip of the penis, where the head curves to the shaft, I have a small fissure that opens up when I have intercourse. This recurring cut heals completely but, recurs every month for the past year. I am uncircumcised and have no STD, infection or inflammation, just this...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. It may have occurred due to sexual trauma. If possible, send me images so that I can suggest accordingly. Revert with more information to a urologist online --> https://icliniq.com./ask-a-doctor-online/urologist  Read Full »

Does Fluoxetine reduce sexual interest?

Query: Dear doctor, I am a 35 year old male. Recently, I consulted a psychiatrist for a health issue and the doctor prescribed tablet Flunil 20, an antidepressant. After about two to three weeks, I noticed that I was becoming more and more asexual. My sexual desire and interest started to diminish. I can ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. Fluoxetine (Flunil 20) belongs to the SSRI (selective serotonin reuptake inhibitors) class of antidepressants. Fluoxetine is one of the notorious antidepressants in relation to sexual side effects. The available data indicate that about 30 to 40 % of those taking Fluoxe...  Read Full »

What is the treatment for recurrent UTI?

Query: Hello doctor, Ever since I had started being sexually active last year, I have been getting frequent UTIs. I had been having a UTI for a long while. I got it checked last week, and I was prescribed Sofilex for five days. The UTI got better, and everything was fine for about a week, and today it sta...  Read Full »


Dr. Devendra

Urologist

Answer: Hello, Welcome to icliniq.com. As you have already mentioned, sexual activity is a risk factor for UTI. A urine analysis report done during the UTI (urinary tract infection) episode, will give us a better picture of the number of pus cells. I request you to share two such reports of tests done ...  Read Full »

Can toxins from cigarette smoke get passed on to me during sex?

Query: Hi doctor, I am really concerned to let a 50 year old guy who smokes cigarettes and marijuana, and drinks every day be sexually intimate with me. He touches me, pokes me with his hands and fingers, puts his tongue in my mouth, ejaculates over me on my skin, etc. If he does all these to me, could h...  Read Full »


Dr. Saravan Pramod Settipalli

General Medicine Physician, Internal Medicine Physician, Family Physician

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern.  Cigarette smoke contains over 4,000 chemicals, including nicotine, tar, and carbon monoxide, as well as formaldehyde, ammonia, hydrogen cyanide, arsenic, and DDT. There is a chance of transmission of these toxins to you ...  Read Full »

I took an expired Long drive capsule. Will it cause any side effects?

Query: Hello doctor, I took a Long drive capsule by mistake, which got expired last month. I am worried about the side effects of taking expired pills. Can it cause any serious side effects? And if yes, how long will these side effects last? I took only one capsule.  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for your query. Do not worry. Pharmacy companies put the expiry date one to two month earlier than the actual expiry date. After the expiry date, the medicine loses their potency, and they will not be able to produce the intended effect rather causing any untoward...  Read Full »

Does Finasteride cause any sexual problem?

Query: Hi doctor, I am 25 years old and have male pattern baldness. I have consulted a doctor and started taking a tablet that has Finasteride in it. I take a dose of 1 mg per day. I looked up on the internet and it has side effects such as the inability to keep an erection and loss of sexual interest. Doe...  Read Full »


Dr. Purushottam Sah

Obstetrician And Gynaecologist, Sexologist, Andrologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. Yes, Finasteride sometimes causes erectile dysfunction - erection problem. If it occurs, then it is treatable. In my personal experience, I have seen a few men whose erectile dysfunction has become difficult to treat. Now, it is up to you if you would like to take the...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.